# SDR SWAA2022022349886

- Difficulty date: September 13, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 52,044 hours, 30,597 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB. UPPER FWD SLIDER IS CRACKED / R&R RH HORIZONTAL STAB. UPPER FWD SLIDER PER AMM 53-31-31.
